# SDR IPXA1M68000

- Difficulty date: July 7, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: AMC742669
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT SIDE OF LOWER FORWARD RUDDER AFT SEAL LANDING BELOW PANEL 375AR HAS CORROSION.   REMOVED, FABRICATED AND INSTALLED RT SIDE OF LOWER FWD RUDDER AFT SEAL LANDING TEE REF STA, SA, EA 011-5540-01-A3265 AND EO MD11-5540-43492-A.
